MathSciNet Relay Station
MathSciNet bibliographic data
MR1500819 14E07
Coble, Arthur B. An application of the form-problems associated with certain Cremona groups to the solution of equations of higher degree. Trans. Amer. Math. Soc. 9 (1908), no. 4, 396–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement